# SDR UALA2013052303581

- Difficulty date: May 19, 2013
- Submitted: June 21, 2013
- Operation: Air carrier
- Aircraft: N806UA
- Make and model: Airbus A319-131
- Aircraft serial: 788
- Aircraft time: 52,162 hours, 20,822 cycles
- Engine: Iae V2522A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Leaking
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF HYDRAULIC LEAK AT MLG AREA.  CLEANED EXTERNAL PANELS & INSIDE RT MLG AREA.  FOUND YELLOW HYD MODULE NEAR YELLOW HYD RESERVOIR LEAKING THREE DROPS IAW MINUTE. REPLACED O-RING ON YELLOW SYS HYD PRESSURE TRANSDUCER.  OPS & LEAK CHECKED GOOD.
